# SDR 96ZZZM1433

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4927 - MIA-PID - PILOT REPORTED NR 3 ENGINE OIL PRESSURE LIGHT ILLUMINATED AND OIL PRESSURE DROPPED.  ON FINAL IN TO PID, OIL PRESSURE CONTINUED TO DROP.  PILOT SHUT DOWN NR 3 ENGINE.  THE AIRCRAFT WAS INSPECTED AND FOUND TO BE SAFE FOR 3 ENGINE FERRY TO FLL MAINTENANCE BASE.  UPON ARRIVAL, AT FLL, NR 3 ENGINE OIL CHECK DIP STICK INDICATED NO OIL.  ENGINE WAS REMOVED AND REPLACED.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.  DEFECTIVE ENGINE RETURNED TO OVERHAUL FACILITY FOR REPAIR.
